# SDR VTZA96024

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 2430 · DC Generating System
- Part: Sensor Unit
- Part number: 29529
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/SWF - FLT 6351 - DURING CLIMB-OUT AT 1300 HRS ON 11-9-95, RETURNED TO IAD DUE TO AMP SPLIT, LT 50 AMPS, RT 100 AMPS; 40 AMPS ALLOWABLE IN ARM.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED BROKEN SENSING UNIT ON LT GENERATOR.  (X)
